National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
排序:
全选
显示: 条结果
1    
Some Properties of Fuzzy Symmetric Subgroup and Anti Fuzzy Subgroup 期刊论文

The Journal of fuzzy mathematics   ISSN:1066-8950  Publication-Date:2015  Volume:23  Page:413-417  

B. O. Onasanya;   S. A. Ilori;  

来源数据库: 馆藏期刊论文

文摘信息 原文传递问图书馆员

2    
Rough Index in Information System with Fuzziness in Decision Attributes 期刊论文

The Journal of fuzzy mathematics   ISSN:1066-8950  Publication-Date:2009  Volume:17  Page:183-190  

G. Ganesan;   D. Latha;   C. Raghavendra Rao;  

来源数据库: 馆藏期刊论文

文摘信息 原文传递问图书馆员

3    
Multi-objective Fuzzy Probabilistic Programming Problem Involving Multi-choice Parameters 期刊论文

The Journal of fuzzy mathematics   ISSN:1066-8950  Publication-Date:2016  Volume:24  Page:507-534  

S. Acharya;   S. Nanda;   P. K. Rout;  

来源数据库: 馆藏期刊论文

文摘信息 原文传递问图书馆员

4    
A Population Projection Model Using Fuzzy Data 期刊论文

The Journal of fuzzy mathematics   ISSN:1066-8950  Publication-Date:2012  Volume:20  Page:285-306  

Kangkana Sarmah Baruch;   Hemanta K. Baruah;  

来源数据库: 馆藏期刊论文

文摘信息 原文传递问图书馆员

5    
Fuzziness, or Probability in The Process of Learning?A General Question Illustrated by Examplesfrom Teaching Mathematics 期刊论文

The Journal of fuzzy mathematics   ISSN:1066-8950  Publication-Date:2009  Volume:17  Page:679-686  

Michael Gr. Voskoglou;  

来源数据库: 馆藏期刊论文

文摘信息 原文传递问图书馆员

导出参考文献:×
作者信息:×